MathSciNet Relay Station
MathSciNet bibliographic data
MR2235341 (2007e:17021) 17B67 (14M15 22E46)
Fourier, G.; Littelmann, P. Tensor product structure of affine Demazure modules and limit constructions. Nagoya Math. J. 182 (2006), 171–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement